# SDR 29GA2019081500001

- Difficulty date: August 14, 2019
- Submitted: August 15, 2019
- Operation: Air carrier
- Aircraft: N415XJ
- Make and model: Saab 340B
- Aircraft serial: 340B415
- Aircraft time: 39,127 hours, 42,839 cycles
- Engine: Ge CT79B
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Emergency Light
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT# 0140 VPS/MCO REPORT: L8 CB (EMERGENCY LIGHT CONTROL) POPPED INFLIGHT. CORRECTIVE ACTION: INSPECTED LH. EXTERIOR EMERGENCY LIGHT + FOUND LOOSE WIRE WITH DAMADED CONTACT PIN, R+R LH. EXTERIOR EMERGENCY LIGHT ASSY. INSTALLED NEW CONTACT PINS I.A.W AMM 33-50-25-02, REF. W/D 33-50-00, OP'S CHECK SATISFACTORY AT THIS TIME.
